Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had pulmonary embolism. Took warfarin, stopped taking anticoagulant. Feels fatigue, tired, breathless sleep, chest pain

i had pulmonary embolisum one and a half year back ...for which i took warfarin for a year...but since january of this year i stopped taking anti co agulant...but for last 1 month i feel badly fatigued...poblem while sleeping breathlessness... chest dr got d dimer test which was high...potein c is low...then yesterday i got tranesophaegal echo...which seems normal with trivial mr and tr....and i feel breathless and v tired...what you suggest...
Asked On : Wed, 9 May 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pulmonologist 's  Response
thanks for ur query
ur d-dimer is high that does not surely indicate that again u have pulmonary embolism
u must need to have a pulmonary CT angiogram for confirming it
if positive result is found then should have a bunch of investigation for this recurrent events
ur pr c level is low that may be due to anticoagulant intake but u should have a factor 5 assay along with its activity because factor 5 leiden mutation may lead to low pr c and these recurrent pulmonary embolism
also u need to have both lower limb USG doppler study to look for any thrombi
for mr tr purposes consult cardiologist
i dont think that mr tr is not causing these problems to u
consult a pulmonologist
thank u
Answered: Tue, 19 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor